Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 275057, 12 pages
http://dx.doi.org/10.1155/2015/275057
Research Article

Numerical Investigations of the Effect of Nonlinear Quadratic Pressure Gradient Term on a Moving Boundary Problem of Radial Flow in Low-Permeable Reservoirs with Threshold Pressure Gradient

1School of Petroleum Engineering, China University of Petroleum (Huadong), Qingdao 266580, China
2Institute of Mechanics, Chinese Academy of Sciences, Beijing 100190, China

Received 11 May 2014; Revised 18 July 2014; Accepted 18 July 2014

Academic Editor: Jun Liu

Copyright © 2015 Wenchao Liu and Jun Yao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wenchao Liu and Jun Yao, “Numerical Investigations of the Effect of Nonlinear Quadratic Pressure Gradient Term on a Moving Boundary Problem of Radial Flow in Low-Permeable Reservoirs with Threshold Pressure Gradient,” Mathematical Problems in Engineering, vol. 2015, Article ID 275057, 12 pages, 2015. doi:10.1155/2015/275057